# SDR SWAA2019112539073

- Difficulty date: November 23, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 43,631 hours, 26,111 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Counter
- Part number: 6545123
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY--------------------------------------------------------IN CRUISE AT FL 380, NOTICED SMOKE COMING FROM CAPTAIN'S TRIP IDENTIFICATION COUNTER. FOLLOWED SMOKE, FIRE, FUME CHECKLIST AND TURNED MAIN PANEL LIGHTING KNOB TO OFF. SMOKE DISSIPATED BUT ELECTRICAL ODOR IS STILL PRESENT. ODOR DISSIPATED AFTER ARRIVING AT GATE.         / PERFORMED FIM TASK 21-00 TASK 806 FOUND CAPTAIN'S TRIP IDENTIFICATION COUNTER AT FAULT. R&R CAPTAIN'S TRIP COUNTER PER AMM.
